# SDR DALA2025042103045

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DID NOT PASS OPERATIONAL FUNCTIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 832 (REFER TO AMDS CARD 5210-7089-LA RII).  REMOVED DOOR DAMPER ON PASSENGER CREW DOOR 832 PER A320 FAM AMM 52-13-14-000- 001-B STEP 1 THRU 4 EXCEPT STEP 3.D. REPLACED DOOR DAMPER ON PASSENNGER CREW DOOR. 832 RII C/W.  DONT PASS OPERATIONAL FUNCTIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 832 (REFER TO AMDS CARD 5210-7089-LA RII). C/A: REMOVED DOOR DAMPER ON PASSENGER CREW DOOR 832 PER A320 FAM AMM 52-13-14-000- 001-B STEP 1 THRU 4 EXCEPT STEP 3.D.
